# SDR COMA9860007

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 3250 · Landing Gear Steering System
- Part: Transformer
- Condition: Out Of Adjust
- Location: E/E Compt
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, RECEIVED STEERING CAUTION MESSAGE.  ADJUSTED THE ROTARY VARIABLE DIFFERENTIAL TRANSFORMER.
